DISCLAIMER: We are not responsible for the views or statements expressed by our users. Any extraordinary results experienced by any individual is specified explicitly. Results will vary with each individual. Any Gains made are not guaranteed and can vary depending on the individual. The information and opinions offered here on my website (guide-to-male-) was written and designed for educational and entertainment purposes only. This information is not intended as a substitute for professional medical advice, and is not to treat, diagnosis, or cure any medical condition. Please seek out medical advice from a licensed doctor should you have any questions that are medical in nature. Parts of my website (guide-to-male-) may from time to time contain information supplied by visitors and other outside parties. guide-to-male- is not responsible for comments or information made by visitors or others here on the website. guide-to-male- reserves the right to review items posted in any part of my website and edit them, for any reason, at any time.
My husband started using Nugenix and actually noticed the change in his energy level and all was and is going well…..could be coinsidence but after about week he noticed his feet and ankles were swelling up and actualy hurt we didnt think it could have been the pills so went to dr they tested for gout —tests came back negative —he took the anti inflam med they prescribed and for few weeks all was ok —then it happened again just not as sever …..has anyone heard of or experienced anything like this?? it could totally be unrelated but I heard side effects on a commercial for some low t medication included swollen feet and ankles ????? Dont want my husband getting sick…..????